CureZone   Log On   Join
Re: Mirena Coil Side Effects
 
caitlin313 Views: 43,891
Published: 15 years ago
 
This is a reply to # 854,314

Re: Mirena Coil Side Effects


Hi tarheelsgirs,

yes, I am horrified that I just kept being prescribed more and more drugs and told that Mirena couldn't possibly be the problem...I developed rashes on my skin which got hot and itchy and being seen in a swimsuit was absolutely out of the question. My skin also became sensitive to creams and cosmetic products that I had used quite happily before, and my hands and feet became hot and swollen. I never went to the doctor about this - I don't know why now. Like a lot of the side effects, I think I just kept blaming myself - I wasn't drinking enough water, I must be eating the wrong foods, using the wrong skin products etc etc. It is only day three for me now without the horrible mirena but my skin definately feels (and looks) a little better already. I will keep you posted!

Caitlin x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.703 sec, (1)